Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, номер 2, страницы 81–98 (Mi basm314)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Cubic systems with seven invariant straight lines of configuration $(3,3,1)$

Alexandru Şubăa, Vadim Repeşcob, Vitalie Puţunticăb

a Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chişinău, Moldova
b Tiraspol State University, Chişinău, Moldova

Аннотация: We classify all cubic differential systems with exactly seven invariant straight lines (taking into account their parallel multiplicity) which form a configuration of type $(3,3,1)$. We prove that there are six different topological classes of such systems. For every class we carried out the qualitative investigation on the Poincaré disc. Some properties of cubic systems with invariant straight lines are given.

Ключевые слова и фразы: cubic differential system, invariant straight line, phase portrait.

Полный текст: PDF файл (519 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 34C05
Поступила в редакцию: 10.10.2012
Язык публикации: английский

Образец цитирования: Alexandru Şubă, Vadim Repeşco, Vitalie Puţuntică, “Cubic systems with seven invariant straight lines of configuration $(3,3,1)$”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 81–98

Цитирование в формате AMSBIB
\RBibitem{UbaRepPut12}
\by Alexandru~\c Sub{\u a}, Vadim~Repe{\c s}co, Vitalie~Pu\c tuntic{\u a}
\paper Cubic systems with seven invariant straight lines of configuration~$(3,3,1)$
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 2
\pages 81--98
\mathnet{http://mi.mathnet.ru/basm314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3060804}
\zmath{https://zbmath.org/?q=an:06179498}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm314
  • http://mi.mathnet.ru/rus/basm/y2012/i2/p81

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Cristina Bujac, “One subfamily of cubic systems with invariant lines of total multiplicity eight and with two distinct real infinite singularities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 1, 48–86  mathnet
    2. Bujac C., Vulpe N., “Cubic Systems With Invariant Straight Lines of Total Multiplicity Eight and With Three Distinct Infinite Singularities”, Qual. Theor. Dyn. Syst., 14:1 (2015), 109–137  crossref  mathscinet  zmath  isi  scopus
    3. Bujac C., Vulpe N., “Cubic Differential Systems With Invariant Straight Lines of Total Multiplicity Eight and Four Distinct Infinite Singularities”, J. Math. Anal. Appl., 423:2 (2015), 1025–1080  crossref  mathscinet  zmath  isi  scopus
    4. Bujac C., Vulpe N., “Classification of Cubic Differential Systems With Invariant Straight Lines of Total Multiplicity Eight and Two Distinct Infinite Singularities”, Electron. J. Qual. Theory Differ., 2015, no. 74  mathscinet  isi
    5. Alexandru Şubă, Vadim Repeşco, “Cubic systems with degenerate infinity and invariant straight lines of total parallel multiplicity five”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 3, 38–56  mathnet
    6. C. Bujac, N. Vulpe, “Cubic differential systems with invariant straight lines of total multiplicity eight possessing one infinite singularity”, Qual. Theor. Dyn. Syst., 16:1 (2017), 1–30  crossref  mathscinet  isi  scopus
    7. C. Bujac, N. Vulpe, “First integrals and phase portraits of planar polynomial differential cubic systems with invariant straight lines of total multiplicity eight”, Electron. J. Qual. Theory Differ., 2017, no. 85, 1–35  crossref  mathscinet  isi  scopus
    8. Cristina Bujac, “The classification of a family of cubic differential systems in terms of configurations of invariant lines of the type $(3,3)$”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2019, no. 2, 79–98  mathnet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:179
    Полный текст:46
    Литература:27
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021